I've been on Topiramate at 150mg (sadly) for 1 year. My hair has progressively been falling out. Not just shedding... I mean by the handfuls and I'm balding in some areas. This website saved me. I just started tapering off about a week ago(down to 100mg). The next plan is to go down to 50mg for 7 days then ultimately stop. This drug, as dirty as it is, did actually keep the migraines at bay. 1.) Has anyone found a suitable substitute as a preventative medication (daily) that isn't going to make you bald? 2.) If you experienced the hair loss, did you get it back? 3.) If you had "foggy brain," did this improve once you came off of it? This is such a nightmare. Any and all support welcome please!!
I've been on Topamax for around 5 years. Stopped it in July as I felt I doesn't work anymore l have tried 3 different medicines since all made my extremely tired and I have put on weight a stone on pizotifen. I'm a female 5.5. Was 62 in now 69
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2017 • 9 answers
Updated 23 May 2019 • 3 answers
Updated 15 Nov 2017 • 1 answer
Updated 15 Jul 2018 • 2 answers
Updated 27 Jul 2018 • 2 answers